Monatshefte für Mathematik

, Volume 172, Issue 3–4, pp 247–257 | Cite as

On \(S\)-permutably embedded subgroups of finite groups



A subgroup \(A\) of a finite group \(G\) is said to be \(S\)-permutably embedded in \(G\) if for each prime \(p\) dividing the order of \(A\), every Sylow \(p\)-subgroup of \(A\) is a Sylow \(p\)-subgroup of some \(S\)-permutable subgroup of \(G\). In this paper we determine how the \(S\)-permutable embedding of several families of subgroups of a finite group influences its structure.


Finite group Permutability \(S\)-permutability Maximal subgroups  Minimal subgroups 

Mathematics Subject Classification (2000)

20D05 20D10 20D35 20F17 



The first author was supported by the Ministerio de Ciencia e Innovación of Spain (Grant MTM2010-19938-C03-01), and the second author was supported by the National Natural Science Foundation of China (Grant No. 11171353/A010201) and the Natural Science Foundation of Guangdong Province (S2011010004447). Both authors were also supported by Project of NSFC (11271085).


  1. 1.
    Asaad, M., Heliel, A.A.: On \(S\)-quasinormally embedded subgroups of finite groups. J. Pure Appl. Algebra 165(2), 129–135 (2001). doi:  10.1016/S0022-4049(00)00183-3 MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Asaad, M., Heliel, A.A., Ezzat Mohamed, M.: Finite groups with some subgroups of prime power order S-quasinormally embedded. Comm. Algebra 32(5), 2019–2027 (2004). doi: 10.1081/AGB-120029920 MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Ballester-Bolinches, A., Esteban-Romero, R., Asaad, M.: Products of finite groups, de Gruyter Expositions in Mathematics, vol. 53. Walter de Gruyter, Berlin (2010). doi: 10.1515/9783110220612 CrossRefGoogle Scholar
  4. 4.
    Ballester-Bolinches, A., Pedraza-Aguilera, M.C.: On minimal subgroups of finite groups. Acta Math. Hungar. 73(4), 335–342 (1996). doi: 10.1007/BF00052909 MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Ballester-Bolinches, A., Pedraza-Aguilera, M.C.: Sufficient conditions for supersolubility of finite groups. J. Pure Appl. Algebra 127(2), 113–118 (1998). doi: 10.1016/S0022-4049(96)00172-7 MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Doerk, K., Hawkes, T.: Finite Soluble Groups, De Gruyter Expositions in Mathematics, vol. 4. Walter de Gruyter, Berlin (1992). doi: 10.1515/9783110870138 CrossRefGoogle Scholar
  7. 7.
    Ezquerro, L.M.: On subnormally embedded subgroups of finite groups. In: Ballester-Bolinches, A., Elduque, A., Muñoz-Escolano, J.M. (eds.) Proceedings of the “Meeting on Group Theory and Applications on the occasion of Javier Otal’s 60th birthday” (Zaragoza, June 10–11, 2011), Biblioteca de la Revista Matemática Iberoamericana, pp. 127–149. Real Sociedad Matemática Española, Madrid (2012)Google Scholar
  8. 8.
    Feldman, A.: Properties of subgroups of solvable groups that imply they are normally embedded. Glasg. Math. J. 45(1), 45–52 (2003). doi: 10.1017/S0017089502008972 MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Huppert, B.: Endliche Gruppen I, Grund. Math. Wiss., vol. 134. Springer Verlag, Berlin (1967)CrossRefGoogle Scholar
  10. 10.
    Li, Y.: Finite groups with some S-permutable subgroups. (Submitted)Google Scholar
  11. 11.
    Li, Y.: Finite groups with some \(S\)-quasinormally embedded subgroups. Comm. Algebra 38(11), 4202–4211 (2010). doi:  10.1080/00927870903366835 MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    Li, Y., Wang, Y.: On \(\pi \)-quasinormally embedded subgroups of finite group. J. Algebra 281, 109–123 (2004). doi:  10.1016/j.jalgebra.2004.06.026 MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    Li, Y.M., Wang, Y.M., Wei, H.Q.: On \(p\)-nilpotency of finite groups with some subgroups \(\pi \)-quasinormally embedded. Acta Math. Hungar. 108(4), 283–298 (2005). doi:  10.1007/s10474-005-0225-8 MathSciNetCrossRefMATHGoogle Scholar
  14. 14.
    Skiba, A.N.: On weakly \(s\)-permutable subgroups of finite groups. J. Algebra 315(1), 192–209 (2007). doi:  10.1016/j.jalgebra.2007.04.025 MathSciNetCrossRefGoogle Scholar
  15. 15.
    Wei, X., Guo, X.: On finite groups with prime-power order \(S\)-quasinormally embedded subgroups. Monatsh. Math. 162(3), 329–339 (2011). doi:  10.1007/s00605-009-0175-2 MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer-Verlag Wien 2013

Authors and Affiliations

  1. 1.Departament d’ÀlgebraUniversitat de ValènciaValènciaSpain
  2. 2.Department of MathematicsGuangdong University of EducationGuangzhouPeople’s Republic of China

Personalised recommendations